DÄ internationalArchive26/2008Visual Loss Following Intraocular Gas Injection: In reply

Correspondence

Visual Loss Following Intraocular Gas Injection: In reply

Dtsch Arztebl Int 2008; 105(26): 482. DOI: 10.3238/arztebl.2008.0482b

Silvanus, M

LNSLNS Under no circumstances did we want to create the impression that certain types of aircraft are preferable to others. Our intention was to raise awareness in colleagues of less involved disciplines – outside ophthalmology and anesthesia – for the increasing number of intraocular gas bubbles and the problems associated with these. In this, we seem to have succeeded, as the numerous emailed responses to our article show.
In this context, we particularly like Professor Küpper's "take home" message: Be careful with heights, whether in an aircraft or on the ground.
DOI: 10.3238/arztebl.2008.0482b

Dr. med. Marie-Therese Silvanus
Klinik für Anästhesiologie und Intensivmedizin
Universität Duisburg-Essen
Universitätsklinikum Essen
Hufelandstr. 55
45122 Essen, Germany

Conflict of interest statement
The authors of the letter and the reply declare that no conflict of interest exists according to the guidelines of the International Committee of Medical Journal Editors.